Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 48, No. 1, pp. 1-9 (2007)
Constancy of maps into $f$-manifolds and pseudo $f$-manifolds
Sadettin ErdemMatematik Bölümü, Anadolu Üniversitesi Yunus Emre Yerleskesi, Eskisehir, Türkiye, e-mail: firstname.lastname@example.org
Abstract: Constancy of some maps into certain $f$-manifolds and pseudo $f$-manifolds is discussed. As a result a Constancy Theorem is given, for maps of Riemannian manifolds into these manifolds, which recovers all the results obtained so far.
Keywords: holomorphic maps and (pseudo) $f$-manifolds
Classification (MSC2000): 58E20; 53C15, 53C25
Full text of the article:
Electronic version published on: 14 May 2007. This page was last modified: 27 Jan 2010.